Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/87920
Title: Geometric characterization of the sporadic groups Fi22, Fi23, and Fi24
Authors: Pasechnik, Dmitrii V.
Issue Date: 1994
Source: Pasechnik, D. V. (1994). Geometric characterization of the sporadic groups Fi22, Fi23, and Fi24. Journal of Combinatorial Theory, Series A, 68(1), 100-114.
Series/Report no.: Journal of combinatorial theory, series A
Abstract: Let Σ1, …, Σ4 be the 3-transposition graphs for Fischer's sporadic groups Fi21, …, Fi24. We classify connected locally Σi graphs gQ = gQi+1 for i = 1, 2, 3. In the minimal case i = 1 we also assume that for every nondegenerate 4-circuit abcd the subgraph Θ(a, b, c, d) is isomorphic to the disjoint union of three copies of K3,3. If i = 1, 2 then Θ is isomorphic to Σi+1, whereas if i = 3 then Θ is isomorphic either to Σ4 or to its 3-fold antipodal cover 3Σ4.
URI: https://hdl.handle.net/10356/87920
http://hdl.handle.net/10220/9439
ISSN: 0097-3165
DOI: http://dx.doi.org/10.1016/0097-3165(94)90093-0
Rights: © 1994 Academic Press, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Combinatorial Theory, Series A, Academic Press, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/0097-3165(94)90093-0].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
37. Geometric characterization of the sporadic groups Fi22, Fi23, and Fi24.pdf783.72 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.